# SDR DHL9872088D

- Difficulty date: November 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720DH
- Make and model: Boeing 727228
- Aircraft serial: 19544
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D CHECK, FWD ENTRY DOOR HAS SEVERAL BROKEN  RIVETS AND SKIN CRACK AT FASTENER HOLE.  CUT OUT CRACKED SECTION, HFEC, INSTALLED REPAIR DOUBLER  PER SRM 52-00-3, 9 BY 6, N/R 3691.
